Reminder Secure

Mirena coil

Meg is off-line
09 September 2011 15:33
Sirensong
Model
Sirensong
Location
United Kingdom
South Glamorgan
Cardiff

Quote from ALEXA1970
Depo jab, no side effects, most can go on it.



No side effects?
Bleeding solidly for 10 months and when they finally did an exploratory with d/c they couldn't do the d/c because my womb was tissue thin and I nearly died isnt a side effect?
Messing with my oestrogen levels so badly that I still have problems with them?
Not to mention the emotional issues it can cause, I am not generally an aggressive or nasty type but by gods the injection messed with me and turned me into a bleeding psycho(pun intended)
Enhanced in post production, but not working to a level of filmed with inserts :D


09 September 2011 17:35
JadedRed
Model


Quote from PUNKuate
I've been on the implant (implanon) for about 5 years now, and its great not even having to think about it. I don't get periods either, which is a bonus.





As an alternative experience I have implanon and as well as being irregular my periods can last up to four weeks. It's made my skin really JadedRed is a naughty person too. They did say it takes two years (!!!) to settle in and I'm only just approaching that point in time. Oh and I've noticed I'm getting more/darker body hair too. As has been said no one can tell you how it will affect you, only our own experiences. The only reason I'm still on it is it is so massively convenient.


10 September 2011 11:30
DeeElegia
Model


Quote from BaileyK
Please do not give out WRONG advice.

  Depo has plenty of side effects mainly one awful one to do with effecting your bones.



I was on it and it does have side effects.

OP please don't take what someone says as the truth as this proves it could end up nasty.



If you want to have your hair fall out,feel sick & be tired for a month then yeah go on it.





I don't rate the patch either, it can be seen and its really ugly.

Especially if you do nude modelling....It doesn't blend with your skin tone




Oh of course. I still haven't figured out what to change my contraceptive to. I mean, what works for one person won't work for another. My sister has been on the same Pill since she was in her late teens and had no problems with it. Whereas I tried three different kinds and had major side-effects.

I have another appointment at the end of next week with the Sandyford again. As my first visit went very well and they're really clued-up on this. I just don't want to tackle the side-effects from the Mirena by pumping other drugs into my system.

I was fine for the first two years on it, so we're trying to figure out why this year all of these problems with it have appeared.
What happens in Leeds, stays in Leeds.


10 September 2011 12:13
pammie
Model


Firstly I was on the coil and it didn't hurt me to come out, uncomfortable yes painful no but depends on ur pain threshold I suppose,
Every contraception has side effects iwas on the injection and it weakened my pelvic bones ( so my midwife people said when iwas pregnant and could barely walk) and I lactated milk ( before even being pregnant )
side effects can start at anytime due to ur own body changes.
The best advice I can give you is rather than rely just onyour gp go to the Brooke or the abacus ( local family planning clinics) it's whatthey specialise in
Good luck xx


RubyRosetta is off-line
10 September 2011 13:03
RubyRosetta
Model
RubyRosetta
Location
United Kingdom
Derbyshire


This thread has reaffirmed my belief that I will never use hormone altering contraceptives. Considering the amount of drugs that are illegal in this country, I find it  astonishing how women are actively encouraged to take drugs that can very easily RubyRosetta is a naughty person them up, mentally and physically.

The only advice I can really think of is that you shouldn't underestimate alternative methods of helping period pain/ mood swings. I'm pretty sure that most health food shops sell supplements for this. I think a lot of doctors believe that the pill solves all problems, in the most black and white way possible. And obviously a GP is taught to have faith in 'conventional' medicine, even if there is unquestionable evidence that it isn't always good news.



33 Users currently online   Blue=Models Orange=Photographers Red=Agencies Purple=MUA/Stylists Grey=Studios Green=Moderators
Alexis92 alishaa chloejade25 Emmaheron KellieBBW roxsanniebel
63jian ad360photo chandos clarmike colinpierce eosfan ignite Jb3329 Kjoservices KrissB kyber Ladiesman Lextalionis MauricesImagery MIB moritz78 nicholas_ainsley Oberonfoto Pat9669A Platidonio redbaron shinywear siclews Steveh32 Willjamieson zzdigital
kerandastudio2